MAUDE Adverse Event Report: GYRUS ACMI, INC. ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE; URINARY STONE RETRIEVAL BASKET, SINGLE-USE

GYRUS ACMI, INC. ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE; URINARY STONE RETRIEVAL BASKET, SINGLE-USE
Model Number NT4W18115
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: (b)(6).
 
Event or Problem Description
It was reported, the stone retrieval device's wire came loose from the base.The issue occurred during a therapeutic transurethral lithotripsy procedure.There were no reports of patient harm and the intended procedure was able to be successfully completed using a similar device.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation, the root cause has been determined to be the wield of the basket wires and/or the core wires joint strength was weak and broke while trying to retrieve the stones.It is unlikely the device left the facility damaged.Olympus will continue to monitor field performance for this device.

Brand Name
ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE-USE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19805032
Report Number3011050570-2024-00275
Device Sequence Number15334635
Product Code FGO
UDI-Device Identifier00821925027725
UDI-Public00821925027725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4W18115
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown